# SDR NOCA1298

- Difficulty date: April 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N183NA
- Make and model: Doug DC-9-83
- Aircraft serial: 49808
- System (JASC): 3350 · Emergency Lighting
- Part: Harness
- Part number: 0105606303
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE WHITE EMERGENCY PATH LIGHT INOPERABLE AT ROW 12.  REPLACED LIGHT ASSEMBLY HARNESS AT ROW 12.  OPS CHECK OK.  (X)
